Further asymptotic upper bounds on the minimum distance of trellis codes

Journal Article

Asymptotic upper bounds on the minimum distance of trellis codes are derived. A universal bound and bounds specific to PSK and QAM signal sets are obtained.

Full Text

Duke Authors

Cited Authors

  • Pottie, GJ; Calderbank, AR

Published Date

  • 1993

Published In

  • Ieee Transactions on Information Theory

Volume / Issue

  • 39 / 4

Start / End Page

  • 1428 - 1434

Digital Object Identifier (DOI)

  • 10.1109/18.243464